ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Reply to the Comments of Dikpati et al.

Choudhuri, AR and Nandy, D and Chatterjee, P (2005) Reply to the Comments of Dikpati et al. In: Astronomy & Astrophysics, 437 (2). pp. 703-704.

[img] PDF
av97.pdf
Restricted to Registered users only

Download (286Kb) | Request a copy

Abstract

We respond to Dikpati et al.'s (2005) criticism of our recent solar dynamo model (Chatterjee et al. 2004). A different treatment of the magnetic buoyancy is the most probable reason for their different results.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to EDP Sciences.
Keywords: Sun:activity;Sun:magnetic fields
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 04 Jan 2006
Last Modified: 19 Sep 2010 04:22
URI: http://eprints.iisc.ernet.in/id/eprint/4610

Actions (login required)

View Item View Item